# SDR CA021120005

- Difficulty date: November 12, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 22,560 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINEER NOTICED CRACKED TRAILING EDGE OF PROPELLER BLADE, FOUND DURING POST FLIGHT INSPECTION IN THE HANGER.
